| Model Number |
PNDL, 5BV CVS 32G 4MM 50CT 60/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the 32g pen needles did not dispense the insulin.The package had not been open or damaged when received by the customer.The customer is using compatible product, and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned; customer returned used pen needles - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 29-dec-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned - customer had returned used pen needles, unable to confirm lot number.Unable to ship returned product to the manufacturer due to biohazard.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.